# SDR MALA975842

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1013073
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ONE OVERHEAD AND ONE FLOOR TRACK LIGHT INOP.  MAINTENANCE RELAMPED EMERGENCY LIGHTING, ALL CHECKS GOOD.
